# SDR DALA2017060904639

- Difficulty date: June 7, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 43,914 hours, 18,470 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR FROM AIR CONDTIONING SYSTEM, DURING DESCENT AND APPROACH.  NOTICED IN BOTH COCKPIT AND CABIN.  RAN PACKS FOR TWO HOURS. NO ODOR WAS NOTED WITHIN THOSE HOURS. PER B757 AMM 21-00. (9694970)
